# SDR IPXA2014032482148

- Difficulty date: March 4, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 5250 · Fixed Inner Doors
- Part: Strut
- Condition: Inoperative
- Location: Raft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT STOWAGE DOOR GAS STRUT IS INOPERATIVE.  GAS STRUT REMOVED IAW EO B767-2510-53644-A.   INSTALLED NEW GAS STRUT ASSEMBLY.
